# SDR N6WA20210816201

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 43,296 hours, 33,552 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Yaw Damper
- Part number: CC670511143
- Part serial: 2449920
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW AT ALTITUDE FULL EXTREME DEFLEXCTION OF RUD L/R TRIM SELF INDUCED.INSPECTED AND FOUND YAW DAMP 1 INOPERATIVE. REFER TO LOGPAGE 528630 ITEM 2 FOR NEW DISC. PERFORMED OPS CHECK OF RUD TRIM IAW CRJ-AMM-27-22-00. TRIM OPS CHECKS GOOD.INSPECTED AND FOUND RUD TRIM KNOB HAS NO DETENT. REPLACED RUD TRIM PANEL IAW CRJ-AMM-27-12-10. SYSTEM CHECKS GOOD.
